How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask CamilleRN Your Own Question
CamilleRN, Nurse (RN)
Category: Health
Satisfied Customers: 4183
Experience:  Experience: 20 yrs experience in ER, ICU, Neuro, OR, Chemo,Cardiology, Dermatology and MORE.
Type Your Health Question Here...
CamilleRN is online now
A new question is answered every 9 seconds

I recently started taking the supplement Oxyelite Pro, a super

Resolved Question:

I recently started taking the supplement Oxyelite Pro, a super thermogenic I bought At GNC and had researched online. I asked my Dr. if it would interfer with any of the meds I'm currently taking and he said he couldn't find much about it in his database, and to ask my pharmacist. I currently take hydrdrocodone-acetaminophen 5-500mmg, as needed. omerpraxole 10 mg, 1x daily, simvastatin 40 mg, 1x daily sertraline HCL 150 mg, 1x daily. Is it harmful to take the supplement Oxyelite Pro with any of these meds? Thank you!!
Submitted: 5 years ago.
Category: Health
Expert:  CamilleRN replied 5 years ago.
Hi and thank you for your question. I am a verified Expert and am happy to help you today. There are no known interactions between the medications you are taking and Oxyelite pro, however, the Oxyelite pro can cause some unwanted side effects such as nervousness and arrhythmias ( unusual heart beats) in a way similar to caffeine.
CamilleRN and other Health Specialists are ready to help you

Related Health Questions